# SDR USAASB96011

- Difficulty date: January 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N520AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23706
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Part number: 7207375
- Condition: Failed
- Location: Aft Cargo Compt
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT NR 1111 - PIT - RAPID DEPRESSURIZATION AT FL 370.  CABIN CLIMBED AT 2000 FT/MINUTE.  PRESS CONTROLLER WOULD NOT CONTROL CABIN IN STANDBY, MANUAL AC, OR MANUAL DC.  MAINTENANCE REPLACED RIGHT SAFETY RELIEF VALVE.  (M)
